MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY; VERTEBRAL BODY PROSTHESIS

GLOBUS MEDICAL, INC. FORTIFY; VERTEBRAL BODY PROSTHESIS
Model Number 151.152
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that patient was operated on for a chordoma tumor on (b)(6) 2024.In their follow up appointment on (b)(6) 2026 it was determined the cage had collapsed.In review of prior appointments, it's been determined that cage collapsed was also occurring on (b)(6) 2024.The patient will be scheduled for revision sometime in may.The part was not returned but plans on being sent back post revision.This report will be reopened when pd has the physical part to evaluate.The complaint is indeterminate as the root cause of this malfunction cannot be determined from the given information.A risk reconciliation was performed and confirms that the type and frequency of this failure is captured in our latest risk analysis.
 
Event or Problem Description
It was reported that the patient was operated on for a chordoma tumor on (b)(6) 2024.Then in his follow up appointment on (b)(6) 2026 it was determined the cage had collapsed.In review of prior appointments, it's been determined that cage collapsed was also occurring on (b)(6) 2024.The patient will be scheduled for revision sometime in may.

Brand Name
FORTIFY
Common Device Name
VERTEBRAL BODY PROSTHESIS
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24940786
Report Number3004142400-2026-00076
Device Sequence Number12168249
Product Code MQP
UDI-Device Identifier00889095043044
UDI-Public00889095043044
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K112756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151.152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale
Patient Weight94 KG
Patient RaceWhite